Early post-transplant hyperbilirubinemia is a possible predictive factor for developing neurological complications in pediatric living donor liver transplant patients receiving tacrolimus

Kazushige Sato, Yoshinobu Kobayashi, Atsushi Nakamura, Daizo Fukushima, Susumu Satomi

研究成果: Article

2 引用 (Scopus)

抜粋

The cause of post-transplant CNI-NCs is multifactorial and not ascribed solely to CNI toxicity. A total of 90 children (aged <20 years) who underwent LDLT were evaluated to investigate the predictive factors associated with CNI-NCs. Twelve patients (13.3%) developed CNI-NCs after LDLT (age range, 2-15 years). The symptoms of CNI-NCs were seizures, VD, and stupor. The median onset of CNI-NCs was 10 days (range, 5-30 days) post-transplant. In the univariate analysis, higher recipient age at LDLT, donor age and recipient's BW, lower actual GV/SLV and TAC dosage/BW, and higher mean T-Bil and sodium level for 7 days after transplantation were independently significantly associated with TAC-NCs. Multivariate analysis showed that the T-Bil level in the first week after LDLT was the only significant independent predictive factor for TAC-NCs (HR, 1.588; 95% CI, 1.042-2.358; P=.031). In conclusion, CNI-NCs occurred most frequently in children over 5 years and were associated with hyperbilirubinemia for 7 days post-transplant, regardless of TAC levels. The transplant team should refer to a neurologist to define the diagnosis and to collaborate to resolve the neurological problems.

元の言語English
記事番号e12843
ジャーナルPediatric Transplantation
21
発行部数2
DOI
出版物ステータスPublished - 2017 3 1

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health
  • Transplantation

フィンガープリント Early post-transplant hyperbilirubinemia is a possible predictive factor for developing neurological complications in pediatric living donor liver transplant patients receiving tacrolimus' の研究トピックを掘り下げます。これらはともに一意のフィンガープリントを構成します。

  • これを引用